×

Prediction via estimating functions. (English) Zbl 0929.62096

Summary: This paper is concerned with prediction methods for linear as well as nonlinear non-Gaussian models. Recursive formulas are obtained by combining the information associated with the predictive functions. Nonlinear predictors are obtained for linear and nonlinear time series models. The innovation algorithm is shown to be a special case of the proposed algorithm for linear processes with known autocovariances. Least absolute deviation predictors are shown to be a special case as well. Recursive prediction incorporating the variability due to parameter estimation is also discussed in some detail.

MSC:

62M20 Inference from stochastic processes and prediction

Software:

itsmr
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Abraham, B., Thavaneswaran, A., Peiris, S., 1998. On the prediction for nonlinear time series models using estimating functions. In: Basawa et al. (Eds.), IMS selected Proc. of the Symp. on Estimating Functions, vol. 32, pp. 259-268. · Zbl 0945.62094
[2] Brockwell, P.J., Davis, R.A., 1996. Introduction to Time Series and Forecasting. Springer, New York. · Zbl 0868.62067
[3] Brockwell, P.J., Davis, R.A., 1987. Time Series: Theory and Methods. Springer, New York. · Zbl 0604.62083
[4] Fahrmeir, L., Dynamic modelling and peanalized likelihood estimation for discrete time survival data, Biometrika, 81, 317-330, (1994) · Zbl 0807.62085
[5] Gill, R., Levit, 1995. Applications of the van trees inequality: a Bayesian Cramer-Rao bound. Bernoulli 1, 59-79. · Zbl 0830.62035
[6] Godambe, V.P., 1998. Linear Bayes and optimal estimation. Ann. Inst. Statist. Math., to appear. · Zbl 0941.62032
[7] Godambe, V.P., An optimum property of regular maximum likelihood equation, Ann. math. statist., 31, 1208-1211, (1960) · Zbl 0118.34301
[8] Gourieroux, C., Monfort, A., 1995. Statistics and Econometric Models, vol. 1. Cambridge University Press, Cambridge. · Zbl 0870.62088
[9] Hall, P.G., Heyde, C.C., 1980. Martingale Limit Theory and its Application. Academic Press, New York. · Zbl 0462.60045
[10] Hannan, E.J.; Heyde, C.C., On limit theorems for quadratic functions of discrete time series, Ann. math. statist., 43, 2058-2066, (1972) · Zbl 0254.62057
[11] Heyde, C.C., 1997. Quasi-likelihood and its Application. A General Approach to Optimal Parameter Estimation. Springer, New York. · Zbl 0879.62076
[12] Heyde, C.C., On combining quasi-likelihood estimating functions, Stochastic process. appl., 25, 281-287, (1987) · Zbl 0636.62086
[13] Nicholls, D.F., Quinn, B.G., 1982. Random Coefficient Autoregressive Models: An Introduction. Lecture Notes in Statistics, vol. 11. Springer, New York. · Zbl 0497.62081
[14] Thavaneswaran, A.; Abraham, B., Estimation of nonlinear time series models using estimating equations, J. time series anal., 9, 99-108, (1988) · Zbl 0638.62083
[15] Thavaneswaran, A., Heyde, C.C., 1997. A note on filtering for long memory processes. In: Mittnik, S., Rachevs, S.T. (Eds.), Modeling in Finance, to appear. · Zbl 1003.62078
[16] Zeger, L.; Brookmeyer, R., Regression analysis with censored autocorrelated data, J. amer. statist. assoc., 81, 722-729, (1986) · Zbl 0623.62084
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.